Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 249043, 17 pages
http://dx.doi.org/10.1155/2013/249043
Research Article

The Study of the Solution to a Generalized KdV-mKdV Equation

1School of Finance, Chongqing Technology and Business University, Chongqing 400067, China
2School of Finance, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 26 April 2013; Accepted 2 June 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Xiumei Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Wadati, “The modified Korteweg-de Vries equation,” Journal of the Physical Society of Japan, vol. 34, pp. 1289–1296, 1973. View at Google Scholar · View at MathSciNet
  2. M. Wadati, “Introduction to solitons,” Journal of the Physical Society of Japan, vol. 57, no. 5-6, pp. 841–847, 2001. View at Google Scholar · View at Scopus
  3. W. Malfliet and W. Hereman, “The tanh method. I. Exact solutions of nonlinear evolution and wave equations,” Physica Scripta, vol. 54, no. 6, pp. 563–568, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Fan and H. Zhang, “New exact solutions to a solutions to a system of coupled KdV equations,” Physics Letters A, vol. 245, no. 5, pp. 389–392, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Lai, Y. H. Wu, and B. Wiwatanapataphee, “On exact travelling wave solutions for two types of nonlinear K(n,n) equations and a generalized KP equation,” Journal of Computational and Applied Mathematics, vol. 212, no. 2, pp. 291–299, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Q. Liu, L. Guan, S. H. Lee, and S. M. Kang, “Existence and iterative algorithms of positive solutions for a higher order nonlinear neutral delay differential equation,” Abstract and Applied Analysis, vol. 2013, Article ID 165382, 28 pages, 2013. View at Publisher · View at Google Scholar
  7. S. Lai and Y. Wu, “The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation,” Journal of Differential Equations, vol. 248, no. 8, pp. 2038–2063, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. H. He, “Periodic solution of the hematopoiesis equation,” Abstract and Applied Analysis, vol. 2013, Article ID 290287, 2 pages, 2013. View at Publisher · View at Google Scholar
  9. S. Y. Lai and B. Wiwatanapataphe, “The asymptotics of global solutions for semilinear wave equations in two space dimensions,” Dynamics of Continuous, Discrete & Impulsive Systems B, vol. 18, no. 5, pp. 647–657, 2011. View at Google Scholar · View at MathSciNet
  10. Y. Chen, B. Li, and H. Zhang, “New exact solutions for modified nonlinear dispersive equations mK(m,n) in higher dimensions spaces,” Mathematics and Computers in Simulation, vol. 64, no. 5, pp. 549–559, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Tian and X. Song, “New peaked solitary wave solutions of the generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 19, no. 3, pp. 621–637, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Sirendaoreji and S. Jiong, “Auxiliary equation method for solving nonlinear partial differential equations,” Physics Letters A, vol. 309, no. 5-6, pp. 387–396, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Sirendaoreji, “Exact travelling wave solutions for four forms of nonlinear Klein-Gordon equations,” Physics Letters A, vol. 363, no. 5-6, pp. 440–447, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. Wang, Y. Chen, and H. Zhang, “An extended Jacobi elliptic function rational expansion method and its application to (2 + 1)-dimensional dispersive long wave equation,” Physics Letters A, vol. 340, no. 5-6, pp. 411–426, 2005. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Zhang, W. Wang, and J. L. Tong, “The improved sub-ODE method for a generalized KdV-mKdV equation with nonlinear terms of any order,” Physics Letters A, vol. 372, no. 21, pp. 3808–3813, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H.-M. Li, “New exact solutions of nonlinear Gross-Pitaevskii equation with weak bias magnetic and time-dependent laser fields,” Chinese Physics, vol. 14, no. 2, pp. 251–256, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. E. Yomba, “The extended Fan's sub-equation method and its application to KdV-MKdV, BKK and variant Boussinesq equations,” Physics Letters A, vol. 336, no. 6, pp. 463–476, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet